Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sprintz

Looking for Advice

Hi all,

I have been using Duac, a prescription type of BP, with a strength of 5%, for about a year now. I have noticed almost since the beginning that the cream makes my skin noticeably 'a bit pink' (as my mom says flatteringly). Obviously this is undesired. However, i am loathe to stop the medication because i am worried that i will have a sudden breakout, and will have to turn right back to it, except now with worse acne than i currently have. I also use tazorac cream at night, and take 1 antibiotic tablet doryx daily. I am wondering if anyone has any advice. Upon consulting my derm., she said that 'i might as well stick with it' until i age out of acne (currently 19). Good advice? I'm also worried about all this talk of bp prematurely aging the skin, as well as promoting free radicals, w/e the hell those are. Thanks in advance for your help!

Share this post


Link to post
Share on other sites

You could try 2.5% BP gel - research has shown (mentioned on this site somewhere) that it is as effective as 5 and 10% BP, but with less irritation.

Share this post


Link to post
Share on other sites

I agree with above, switch to the 2.5%, its been shown to be just as effective. If it still stays red, try applying for half an hour at night then washing off and moisturising, I found this still worked well and my skin had time to calm down by morning.

modman

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×